Agnieszka Barbara Malinowska
AuthID: R-000-NDA
1
TITLE: On the stability of memory-dependent multi-agent systems under DoS attacks
AUTHORS: Almeida, Ricardo; Girejko, Ewa; Machado, Luis; Malinowska, Agnieszka B.; Martins, Natalia;
PUBLISHED: 2025, SOURCE: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, VOLUME: 362, ISSUE: 1
AUTHORS: Almeida, Ricardo; Girejko, Ewa; Machado, Luis; Malinowska, Agnieszka B.; Martins, Natalia;
PUBLISHED: 2025, SOURCE: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, VOLUME: 362, ISSUE: 1
2
TITLE: On the necessary optimality conditions for the fractional Cucker & ndash;Smale optimal control problem
AUTHORS: Almeida, R; Kamocki, R; Malinowska, AB; Odzijewicz, T;
PUBLISHED: 2021, SOURCE: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, VOLUME: 96
AUTHORS: Almeida, R; Kamocki, R; Malinowska, AB; Odzijewicz, T;
PUBLISHED: 2021, SOURCE: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, VOLUME: 96
INDEXED IN:
Scopus
WOS


3
TITLE: Evacuation by leader-follower model with bounded confidence and predictive mechanisms
AUTHORS: Almeida, R; Girejko, E; Machado, L; Malinowska, AB; Martins, N;
PUBLISHED: 2021, SOURCE: ARCHIVES OF CONTROL SCIENCES, VOLUME: 31, ISSUE: 3
AUTHORS: Almeida, R; Girejko, E; Machado, L; Malinowska, AB; Martins, N;
PUBLISHED: 2021, SOURCE: ARCHIVES OF CONTROL SCIENCES, VOLUME: 31, ISSUE: 3
INDEXED IN:
Scopus
WOS


4
TITLE: On the existence of optimal consensus control for the fractional Cucker-Smale model
AUTHORS: Almeida, R; Kamocki, R; Malinowska, AB; Odzijewicz, T;
PUBLISHED: 2020, SOURCE: ARCHIVES OF CONTROL SCIENCES, VOLUME: 30, ISSUE: 4
AUTHORS: Almeida, R; Kamocki, R; Malinowska, AB; Odzijewicz, T;
PUBLISHED: 2020, SOURCE: ARCHIVES OF CONTROL SCIENCES, VOLUME: 30, ISSUE: 4
INDEXED IN:
Scopus
WOS


5
TITLE: Fractional differential equations and Volterra-Stieltjes integral equations of the second kind
AUTHORS: Avyt Asanov; Ricardo Almeida; Agnieszka B Malinowska;
PUBLISHED: 2019, SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 38, ISSUE: 4
AUTHORS: Avyt Asanov; Ricardo Almeida; Agnieszka B Malinowska;
PUBLISHED: 2019, SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 38, ISSUE: 4
INDEXED IN:
Scopus
WOS


6
TITLE: VARIATIONAL METHODS FOR THE SOLUTION OF FRACTIONAL DISCRETE/CONTINUOUS STURM-LIOUVILLE PROBLEMS
AUTHORS: Ricardo Almeida; Agnieszka B Malinowska; Luisa Morgado, ML ; Tatiana Odzijewicz;
PUBLISHED: 2017, SOURCE: JOURNAL OF MECHANICS OF MATERIALS AND STRUCTURES, VOLUME: 12, ISSUE: 1
AUTHORS: Ricardo Almeida; Agnieszka B Malinowska; Luisa Morgado, ML ; Tatiana Odzijewicz;
PUBLISHED: 2017, SOURCE: JOURNAL OF MECHANICS OF MATERIALS AND STRUCTURES, VOLUME: 12, ISSUE: 1
7
TITLE: Noether's Second Theorem for Variable Order Fractional Variational Problems
AUTHORS: Agnieszka B Malinowska; Tatiana Odzijewicz;
PUBLISHED: 2015, SOURCE: 6th Conference on Non-Integer Order Calculus and its Applications (RRNR) in ADVANCES IN MODELLING AND CONTROL OF NON-INTEGER ORDER SYSTEMS, VOLUME: 320
AUTHORS: Agnieszka B Malinowska; Tatiana Odzijewicz;
PUBLISHED: 2015, SOURCE: 6th Conference on Non-Integer Order Calculus and its Applications (RRNR) in ADVANCES IN MODELLING AND CONTROL OF NON-INTEGER ORDER SYSTEMS, VOLUME: 320
8
TITLE: A counterexample to a Frederico-Torres fractional Noether-type theorem Full Text
AUTHORS: Rui A C Ferreira ; Agnieszka B Malinowska;
PUBLISHED: 2015, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 429, ISSUE: 2
AUTHORS: Rui A C Ferreira ; Agnieszka B Malinowska;
PUBLISHED: 2015, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 429, ISSUE: 2
9
TITLE: Variational methods for the fractional Sturm-Liouville problem Full Text
AUTHORS: Malgorzata Klimek; Tatiana Odzijewicz; Agnieszka B Malinowska;
PUBLISHED: 2014, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 416, ISSUE: 1
AUTHORS: Malgorzata Klimek; Tatiana Odzijewicz; Agnieszka B Malinowska;
PUBLISHED: 2014, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 416, ISSUE: 1
10
TITLE: FRACTIONAL VARIATIONAL PRINCIPLE OF HERGLOTZ
AUTHORS: Ricardo Almeida; Agnieszka B Malinowska;
PUBLISHED: 2014, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, VOLUME: 19, ISSUE: 8
AUTHORS: Ricardo Almeida; Agnieszka B Malinowska;
PUBLISHED: 2014, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, VOLUME: 19, ISSUE: 8